Translator Disclaimer
June 2022 Fitting Ideals in Two-variable Equivariant Iwasawa Theory and an Application to CM Elliptic Curves
Takenori Kataoka
Tokyo J. Math. 45(1): 237-261 (June 2022). DOI: 10.3836/tjm/1502179347

Abstract

We study equivariant Iwasawa theory for two-variable abelian extensions of an imaginary quadratic field. One of the main goals of this paper is to describe the Fitting ideals of Iwasawa modules using p-adic L-functions. We also provide an application to Selmer groups of elliptic curves with complex multiplication.

Citation

Download Citation

Takenori Kataoka. "Fitting Ideals in Two-variable Equivariant Iwasawa Theory and an Application to CM Elliptic Curves." Tokyo J. Math. 45 (1) 237 - 261, June 2022. https://doi.org/10.3836/tjm/1502179347

Information

Received: 14 August 2020; Revised: 12 November 2020; Published: June 2022
First available in Project Euclid: 26 August 2021

Digital Object Identifier: 10.3836/tjm/1502179347

Subjects:
Primary: 11R23

Keywords: Fitting ideals , Iwasawa modules , main conjecture

Rights: Copyright © 2022 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
25 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.45 • No. 1 • June 2022
Back to Top